# SDR ASAA2017111222546

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,107 hours, 3,077 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DC1 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED THE CIRCUIT BREAKER & PANEL AREA, NO DEFECTS NOTED,  RESET THE CIRCUIT BREAKER. ACCOMPLISHED AN MCP REPLACEMENT TEST BITE GRP 32, DFCS CURRENT STATUS, AND LAND VERIFY BITE GRP 49. ALL TESTS PASS, SYS OPS CHECKED NORMAL.
